Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Low-No Energy on Meds

Posted by Peter on June 12, 1999, at 17:17:21

In reply to Low-No Energy on Meds, posted by Jeff on June 12, 1999, at 9:36:50

> I had terrible anxiety-panic w/depression several years ago. Meds have relieved all of that..but of course with side effects that I must learn to tolerate. One of the S/E's are fatigue, lack of motivation/ sleepy / etc. I CANT STAND IT. I am in Sales, and my motivation is nil to none. . .deeply effecting my way of life via bills..etc.
> Although the panic is gone (Anafranil 50mg x1 and Klonopin 1mg x1 at bedtime for 4 years) is my energy and motivation...kinda dull blah bored etc.
> Since I am on the meds..(I have tried ssri's with ill effects..serzone,paxil,Luvox,celexa,prozac,Wellbutrin etc) isnt there a little a legal "speed" that I could take in the am to bring me some energy? Coffee works only temporary then crash.
> Help...anyone? zzzzzzzzzzzzzzzzzzzzzzzzzzzzzzJeffzzzzz

You might want to try to get your doc to presecribe Cylert or ritalin, stimulants which have been shown to augment the effects of anti-depressants. I personally have tried both but they have not really worked for me. All the ssri's induce fatigue which I have not been able to counteract. My doc is actually recommending Anafranil but your experience does not sound very promising. I wish you luck! Peter




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Peter thread:7306